# SDR SWAA110108

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 49,353 hours, 40,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65464344335
- Part serial: BN1294
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L WING I/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
